Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On a conjecture concerning the primes

Authors: R. B. Killgrove and K. E. Ralston
Journal: Math. Comp. 13 (1959), 121-122
MSC: Primary 10.00; Secondary 68.00
MathSciNet review: 0106209
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.00, 68.00

Retrieve articles in all journals with MSC: 10.00, 68.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society